# SDR V0XD201405230116

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 24,124 hours, 16,400 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: C10218PKG
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE & GALLEY DOOR FWD TOP STOP 2ND FROM THE TOP SAFETY BROKEN.  REMOVED BROKEN SAFETY CABLE & REPLACED SAFETY CABLE IAW AMM 21-51-00.
